# SDR DALA2018080644857

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 79,788 hours, 60,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY CABIN LIGHTS WERE INOPERATIVE.  SEAT ROWS 1 - 12 AND 24 - 30 SEAT LIGHTS INOPERATIVE AND MULTIPLE CEILING LIGHTS THRU CABIN AND 1/2 EMERGENCY EXIT SIGNS AT OVER WING DOOR INOPERATIVE.  TROUBLESHOT IAW WDM 33-51,  FOUND EMERGENCY LIGHT WIRE BROKEN AND SHORTED AT SEAT ROW 29.  REPAIRED THE WIRE IAW WSPM 20,  ALSO REPLACED SEVERAL BULBS THROUGHOUT THE CABIN SYSTEM CHECKED GOOD.
